# SDR YENA2025070200669

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 9,435 hours, 1,398 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#523, JFK-LAX. (ETOPS) 'ENG 2 IP VALVE CLOSED. ECAM AIR BLEED FAULT; UNABLE TO DUPLICATE FAULT. PERFORMED MULTIPLE ENGINE RUNS, ALL BLEED VALVES OPERATE NORMAL, ALL PARAMETERS NORMAL PER AMM 71-00-00-860-823-A.'
